COVID-19 Vaccine Causes Lung Blockages

In just four months in 2021, there were 729,496 adverse events pertaining to the vaccine, of which 3,420 were thrombotic; 63 of those affected died. This raises the question regarding COVID-19 vaccine causing lung blockages.

COVID-19 Vaccine Causes Lung Blockages

A recent case report, which was released on August 5, 2022 in the Cureus Journal of Medical Science, has informed the medical community of the risk of artery blockage from COVID vaccination.

The case report details how their 67-year-old patient began experiencing shortness of breath two days after receiving the second dosage of the COVID-19 vaccination from Pfizer. Then, even after taking a 30-minute break, he was having trouble breathing while working in the yard. He therefore visited the emergency room.

The emergency room doctors discovered that this patient’s heart was beating rapidly and that one of his legs had begun to bulge. His blood pressure was significantly elevated. A blood test to check his troponin levels found that he had an unusually high troponin level. Troponin is a protein that is found in the cardiac muscles. Troponin is released into the bloodstream when the heart muscles are injured as a result of a heart attack or other stress on the heart.

The patient was admitted to the hospital after a cardiologist was summoned. Given the severity of his lab tests, doctors feared he would have suffered a “dismal outcome if urgent treatment had not been initiated.”

Subscribe to GreatGameIndia

Enter your email address to subscribe to GGI and receive notifications of new posts by email.

In other words, he probably would have passed away if he had not gone to the ER right away for emergency care.

Pulmonary Embolism Post Vaccination

A CT scan revealed that the individual had a pulmonary embolism, according to the physicians. A pulmonary embolism is a large blood clot that forms in a main artery running from the heart to the lungs, blocking off blood flow. The embolism had a severe impact on his kidneys as well.

Shortness of breath, an unnaturally fast heart rate (tachycardia), leg swelling (as the patient in this case study experienced), and abrupt death are all signs of a pulmonary embolism.

Another clot, a deep vein thrombosis, was discovered in this patient’s calf. This clot was the source of his leg swelling.

Catheter Surgery

The physicians responded immediately, administering blood thinners and preparing him for catheter surgery. To remove the clot, they inserted a catheter through his neck and into his heart.

The patient appeared to have totally recovered after a few days in the hospital after his surgery.

The surgical staff hypothesized vaccine-induced immune thrombotic thrombocytopenia because this 67-year-old guy had no risk factors or prior history of thrombosis and had recently received a Pfizer vaccine.

Minnesota Dentist Suffers Vaccine-Induced Pulmonary Embolism

Doug Trebtoske believed it was his duty as a healthcare professional to lead by example by receiving all the advised COVID-19 vaccinations.

Despite not requiring his staff members to get immunized, Rochester, Minnesota dentist Trebtoske said that he “blindly accepted the CDC position on vaccination.”

He was motivated to get vaccinated because a relative by marriage, also 68 years old and in good health, succumbed to COVID-19 a month before the immunizations became accessible.

Trebtoske, however, experienced a severe cough following the third Pfizer immunization, which he received in September 2021. Thirty days after receiving his third vaccination, he rushed to the emergency room due to excruciating rib pain. “The pain was unreal, like someone was sticking a knife in my chest,” he said.

In the beginning of November, he was admitted with a pulmonary embolism and two broken ribs because the physicians were unsure of what was wrong with him. Since then, he has endured two rib surgeries and been admitted to the hospital twice.

Trebtoske and his doctor both feel that the pulmonary embolism was vaccine-induced thrombocytopenia from the third dosage of the Pfizer vaccine.

Vaccine-induced Immune Thrombotic Thrombocytopenia

According to the American College of Cardiology, people with vaccine-induced immune thrombotic thrombocytopenia, also known as VITT, typically have low platelet counts in their blood as well as blood clots in an artery or vein that can cause swelling in one leg, chest pain, or total numbness.

Both thrombosis and thrombocytopenia pose a risk to life.

Since the start of the COVID-19 vaccination, Dr. Kenji Yamamoto, a cardiovascular surgeon at Okamura Memorial Hospital in Shizuoka, Japan, has seen a sharp increase in vaccine-induced immune thrombotic thrombocytopenia. Yamamoto argues that the vaccination booster campaign should be discontinued due to the risks of VITT.

“The media have so far concealed the adverse events of vaccine administration, such as vaccine-induced immune thrombotic thrombocytopenia (VITT), owing to biased propaganda,” Yamamoto wrote in a letter (read below) published in the journal Virology on June 5, 2022.

Post Vaccination Blood Disorders in Previously Healthy Individuals

According to a Blood article, shortly after the COVID-19 vaccinations were introduced in Europe, hematologists “began observing previously healthy young individuals present with severe, extensive thrombosis.” “Unlike most cases of thrombosis, there was associated thrombocytopenia, and no predisposing thrombotic risk factors.”

The AstraZeneca vaccine, that was extensively accessible in Europe but not in the United States, was assumed to be primarily responsible for these cases.

Over 70% of the youngsters who contracted VITT, whose symptoms typically appeared five to thirty days after receiving the SARS-CoV-2 vaccine, perished.

In more than a dozen other peer-reviewed scientific studies, this vaccination adverse effect has also been covered. Doctors have suggested diagnostic procedures for VITT and published case reports from Thailand, India, and several other nations.

At least 242 clotting cases and 49 vaccination deaths in younger, healthy individuals had been documented in the United Kingdom five months after the AstraZeneca vaccine was initially made accessible, according to the BBC.

The United Kingdom started advising that adults between the ages of 18 and 39 be given a different vaccine option starting in May 2021.

Then, in October 2021, a study of 220 cases of thrombosis in the United Kingdom that were determined to be vaccine-induced was published in the New England Journal of Medicine.

Similar to the Pfizer patient, these patients primarily suffered blood clots in their legs and lungs (the pulmonary arteries).

However vaccine-associated thrombosis has also been reported following immunization with the Moderna and Pfizer vaccines, although VITT had been observed most frequently after injection of the AstraZeneca and Johnson & Johnson vaccinations.

Some people experience a “prothrombotic state” after vaccination, which disrupts the blood’s levels of clotting cells and increases the risk of blood clots forming in the blood vessels.

There were additional early warning papers in the scientific literature, as the authors of the current case study note. A group of six Norwegian physicians and an Austrian medical group both wrote articles in the New England Journal of Medicine about thrombosis post COVID-19 vaccination.

A study published in the journal Vaccines in November 2021 revealed that in just four months in 2021, there were 729,496 adverse events, of which 3,420 were thrombotic; 63 of those affected died; six of those affected had received a vaccine from Moderna, 25 from Pfizer, and 32 from Oxford-AstraZeneca.

Denying the Connection

Doug Trebtoske, a dentist from Minnesota, has been assured by a number of Mayo Clinic experts that there is no link between his lung issues and the COVID-19 immunizations. He claimed that instead, they gave him the diagnosis of having a “pulmonary embolism of undetermined origin.”

He received his third Pfizer vaccine nine months ago. Trebtoske is still ill and unable to work. He lost his dentistry practice and is no longer able to dance. He is thinking about having yet another big operation to correct a rib issue brought on by the pulmonary embolism.

Furthermore, after receiving three vaccinations, he tested positive for COVID-19 twice.

He is uncertain whether he would make the same vaccines decisions if he had to do it all over again.

“I probably would have been better off not to have gotten the vaccinations, personally,” he said. “I feel my body over-reacts to the vaccine, and that’s why I got the blood clots. My family physician feels the same way.”

Read the document below:

GreatGameIndia is being actively targeted by powerful forces who do not wish us to survive. Your contribution, however small help us keep afloat. We accept voluntary payment for the content available for free on this website via UPI, PayPal and Bitcoin.

Support GreatGameIndia
COVID-19-Vaccine-Causes-Lung-Blockages

Leave a Reply